# SDR QXEA2018013100035

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 9 FROM FS 670.00 - FS 782.00 IS CORRODED. SEAT RAIL 9 REMOVED SRM 51-42-05, 51-40-15. NEW SEAT RAIL 9 INSTALLED IAW SRM 51-42-05, 51-40-15.
